# SDR AALA202307055865

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A320*
- Aircraft serial: 1517
- Aircraft time: 71,440 hours, 27,288 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Panel
- Part number: 350L0100205
- Part serial: 0L0001507
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 68,634 hours, 28,782 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO E-12 CIRCUIT BREAKER WHICH POWERS THE ECAM PAGES POPPED PREVENTING THE FLIGHT CREW FROM BEING ABLE TO MONITOR THE ECAM SYSTEM. THE AIRCRFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE E-12 CICUIT BREAKER AND ECAM CONTROL PANLE CONNECTORS PER WDM 31-54-87 WITH NO DEFECTS NOTED. MAINTENANCE REPLACED ECAM CONTROL PANEL PER AMM 31-61-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
